# SDR VNAA0208039

- Difficulty date: August 25, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Aircraft time: 19,239 hours, 17,320 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE 9A EMERGENCY FLOOR LIGHT STRIP WAS LOOSE AND INOPERATIVE.  MAINTENANCE INSPECTED AND REPAIRED  A WIRE ON THE LIGHT STRIP AND RESECURED THE LIGHTING STRIP IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
